Biblio Index

Export 2 results:
Author Title Type [ Year(Asc)]
Filters: Author is Sione Ma‘u  [Clear All Filters]
Hart, J., & Ma‘u, S.. (2018). Lelong classes of plurisubharmonic functions on an affine variety. Dolomites Research Notes on Approximation, 11(4), 84-102. presented at the 11/2018. doi:10.14658/pupj-drna-2018-4-9
PDF icon Hart_Mau_DRNA2018.pdf (383.28 KB)
Ma‘u, S.. (2017). Newton-Okounkov bodies and transfinite diameter. Dolomites Research Notes on Approximation, 10(Special_Issue), 138-160. presented at the 06/2017. doi:10.14658/pupj-drna-2017-Special_Issue-14
PDF icon Mau_DRNA2017.pdf (697.58 KB)